MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN STRAIGHT STEM EXTENSION 15MM X 30MM; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN STRAIGHT STEM EXTENSION 15MM X 30MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Joint effusion (4849)
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that the patient is being considered for a knee arthroplasty revision to address paint, instability and joint effusion approximately five (5) months post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen option cemented femoral component size d left catalog #: 00599601451 lot #: 66723267, nexgen stemmed precoat cemented tibial component size 2 catalog #: 00598002702 lot #: j7823686, nexgen lps-flex articular surface size cd 12mm catalog #: 00596402212 lot #: 66853022.H6 - component code - proposed code is mechanical (g04) - stem.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the devices remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The following sections were corrected: h4.The product was evaluated through manufacturing and radiographic review, however, the reported event could not be confirmed.Radiographic images identified anteromedial tibial plate overhang and a thin radiolucent line at the posterior medial tibial plate cement bone interface.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN STRAIGHT STEM EXTENSION 15MM X 30MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23850867
Report Number0002648920-2025-00358
Device Sequence Number9543672
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00598801215
Device Lot Number65957218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale